Sign inSubmit
Tips: “quotes” for a phrase · author:Lee · a DOI goes straight to its article

2 results for “Parametric Family”

Set a search alert
Research ArticleOpen accessIn the keywordsNew Families of Distributions for Modeling Bivariate Data, with ApplicationsHaroon Barakat, Osama Mohareb Khaled, Nourhan KhalilIn this study we introduce a new method of adding two shape parameters to any baseline bivariate distribution function (df) to get a more flexible family of bivariate df's. Through the additional parameters we can fully control the type of the resulting family. This method is applied to yield a new two-parameter extension of the bivariate standard normal distribution, denoted … …Journal of Mathematics and Statistics, Vol. 14, Issue 1 · 3 Apr 2018 · 7,914 accessesView PDFCite